# SDR ASOA20150323081

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 35,765 hours, 27,262 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  NR 2 ENGINE FWD LOWER YOKE CRACKED.  REPAIR NR 2 ENGINE FWD LOWER MOUNT IAW EC5450-01136.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
